kumoh national institute of technology
Networked Systems Lab.

D.-S. Kim, H.-J.Moon, W.-H.Kwon, Z. J. Haas, "Efficient Computation for Evaluating Stochastic Petri Nets using Algebraic Operations", International Journal of Control, Automation and Systems (IF: 1.065, ISSN: 2005-4092), Vol. 1, No. 4, pp. 431-443, 2003.
By :
Date : 2016-05-04
Views : 244

Abstract: This paper presents an efficient method to evaluate the performance of an extended stochastic Petri net by simple algebraic operations. The reachability graph is derived from an extended stochastic Petri net, and then converted to a timed stochastic state machine, using a semi-Markov process. The n-th moments of the performance index are derived by algebraic manipulations with each of the n-th moments of transition time and transition probability. For the derivation, three reduction rules are introduced on the transition trajectories in a wellformed regular expression. Efficient computation algorithms are provided to automate the suggested method. The presented method provides a proficient means to derive both the numerical and the symbolic solutions for the performance of an extended stochastic Petri net by simple algebraic manipulations.